Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Blood test showed high eosinophil percentage, have pimples and acne on face. Related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
I recently underwent a blood test in apollog and I noted that esonophil is 6% and i undrestand that the normal range is 1 to 6%. I keep getting pimples and acnes on my face even though I am 33 years old. Is this esonophil related to those acnes? Is this a cause of concern. what measures i can reduce it?

Posted Sun, 16 Sep 2012 in Skin Hair and Nails
Answered by Dr. Vidya KR 45 hours later

Thanks for posting your query.

1. Is this esonophil related to those acnes?
Ans: Eosinophil will rise due to any allergic reaction whereas, acnes is due to blockade of the sebaceous gland duct. It can be infected with bacteria in some cases. The increased secretion of sebum usually occurs in males due to hormone.

2. Is this a cause of concern? What measures I can reduce it?
Ans: - This is not the cause of concern.
- The measures you can take to reduce are.
a. Keep washing your face 3-4 times a day with soap (oil remover).
b. If it is infected you have to start topical antibiotic like clindamycin.

Hope I answered all your queries.
If no further questions kindly close this query.

Wish you good health.

Dr Vidya
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor